Pyruvate Experience: Working, I think

Just a quick note for those of you who haven't taken pyruvate.  I took it first in the evening and nothing happened so I thought it wasn't going to be effective.  The next morning I took it, and then awhile after, lost my appetite(a first in this treatment) and felt like I might throw up.  I took 4 charcoal pills and pepto bismol, and then in a couple hours was hungry.  I have since had increased inflammationi in my bowels, more itching, and a little body pain, throat glands sore, some stomach pain (odd for me) but mostly feel tired and like I'm sick, but not terribly sick, just enough to not want to do much. 

It's hard to know for certain if pyruvate did this for two reasons.  One, I had stopped taking abxi for one and a half days, exactly before starting pyruvate, because I needed a refill on doxyi and had to wait for it, and didn't want to take only one abxi.  My doc used to have me pulse abx, so I wasn't too afraid to not take abx for a day and a half, but I also knew that it wouldn't take long before I felt bad again.  I could have felt bad from that, but I doubt it would have been much or that I would be getting MORE reactions after starting abx again, as I have.

I decided that starting pyruvate right after not being on abx would be a good time, because the bugs would be starting to come out of hiding anyway, and then I'd slam them with the abx. 

Secondly, I was already on the tail end of a cycle of  reaction symptoms, consisting of first tiredness, then pain, skin turning red here and there and itching, sinus pain and headache, then cold sores, and I also was having lots of nose dripping.   So, this "pyruvate" reaction could actually be a part of that cycle I was already in, but I doubt it because that was a very predictable cycle, but this seems different.

An interesting thing is that, many months after taking doxy and biaxin, I got red splotches at my temples and forhead at my hairline. They were inflamed and never went away.  When I stopped my abx for a day and a half, the red splotches started to subside enough that one patch was almost gone.  I was surprised it happened so quickly, but it really makes me think that these might very well be related to heat shock proteini.  My primary care doc said he didn't know what they were, but said something about them being in the category of skin conditions caused by inflammation, I think he said "arterial", and possibly something to do with infectionsi and arteries.  He is a heart doc, so he is into vein/artery conditions.  He gave me flagyli cream, used to treat rosacia, and said that if it didn't go away I should go to a dermatologist.  I figured it was heat shock protein, so I figured there was no point to go to a dermatologist. 

The final interesting thing is, that after a day and a half of being off abx, the skin on my head started to hurt, like I had been pulling my hair until the skin became sore.  This is something that used to happen to me sometimes when I was feeling bad before I started CAPi, and one doc said that viruses can cause that, running up a nerve from my jaw and into my head.  As if my immunei system was not keeping something in check, and a virus (or something) was starting to take over.  This reminded me of Michele's hair loss and regrowth in patterns.  After starting abx again, the skin on my head stopped hurting, kin of in a pattern, in the middle first, and then in more places, but is still a little sore at the sides.

Just some odds and ends of interesting things to think about.